# SDR UIEA2019062404563

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,519 hours, 18,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 2012040016
- Condition: Excess Play
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRV EXCESSIVE PLAY OF VALVE INDICATOR. REMOVED AND REPLACED LEFT ENGINE PRV IAW AMM 36-11-18. PERFORMED TEST, AND TEST NORMAL IAW AMM 36-11-18. NO LEAKS NOTED.
